×

zbMATH — the first resource for mathematics

An additive cohomological equation and typical behavior of Birkhoff sums over a translation of the multidimensional torus. (English. Russian original) Zbl 1153.37304
Proc. Steklov Inst. Math. 256, 263-274 (2007); translation from Tr. Mat. Inst. Steklova 256, 278-289 (2007).
Summary: For a periodic function \(f\) with a given decrease of the moduli of its Fourier coefficients, we analyze the solvability of the equation \(w(T_\alpha x) - w(x) = f(x) - \smallint \_{\mathbb{T}^d } f(t) dt\) and the asymptotic behavior of the Birkhoff sums \(\Sigma _{s=0}^{n-1} f(T_{\alpha}^s x)\) for almost every \(\alpha \). The results obtained are applied to the study of ergodic properties of a cylindrical cascade and of a special flow on the torus.
MSC:
37A05 Dynamical aspects of measure-preserving transformations
37A30 Ergodic theorems, spectral theory, Markov operators
42B05 Fourier series and coefficients in several variables
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] A. N. Kolmogorov, ”Dynamical Systems with an Integral Invariant on the Torus,” Dokl. Akad. Nauk SSSR 93, 763–766 (1953). · Zbl 0052.31904
[2] W. H. Gottschalk and G. A. Hedlund, Topological Dynamics (Am. Math. Soc., Providence, RI, 1955), AMS Colloq. Publ. 36. · Zbl 0067.15204
[3] D. V. Anosov, ”On an Additive Functional Homology Equation Connected with an Ergodic Rotation of the Circle,” Izv. Akad. Nauk SSSR, Ser. Mat. 37(6), 1259–1274 (1973) [Math. USSR, Izv. 7, 1257–1271 (1973)]. · Zbl 0298.28016
[4] A. Katok and E. A. Robinson, Jr., ”Cocycles, Cohomology and Combinatorial Constructions in Ergodic Theory,” in Smooth Ergodic Theory and Its Applications, Seattle, WA, 1999 (Am. Math. Soc., Providence, RI, 2001), pp. 107–173. · Zbl 0994.37003
[5] C. C. Moore and K. Schmidt, ”Coboundaries and Homomorphisms for Nonsingular Actions and a Problem of H. Helson,” Proc. London Math. Soc., Ser. 3, 40, 443–475 (1980). · Zbl 0428.28014 · doi:10.1112/plms/s3-40.3.443
[6] V. V. Kozlov, ”On a Problem of Poincaré,” Prikl. Mat. Mekh. 40(2), 352–355 (1976) [J. Appl. Math. Mech. 40, 326–329 (1976)].
[7] M. Lemanczyk, F. Parreau, and D. Volný, ”Ergodic Properties of Real Cocycles and Pseudo-homogeneous Banach Spaces,” Trans. Am. Math. Soc. 348(12), 4919–4938 (1996). · Zbl 0876.28021 · doi:10.1090/S0002-9947-96-01799-0
[8] W. M. Schmidt, Diophantine Approximation (Springer, Berlin, 1980; Mir, Moscow, 1983), Lect. Notes Math. 785.
[9] A. V. Groshev, ”Theorem on a System of Linear Forms,” Dokl. Akad. Nauk SSSR 19, 151–152 (1938).
[10] V. G. Sprindzhuk, Metric Theory of Diophantine Approximations (Nauka, Moscow, 1977; Wiley, New York, 1979). · Zbl 0417.10044
[11] N. G. Moshchevitin, ”Distribution of Values of Linear Functions and Asymptotic Behavior of Trajectories of Some Dynamical Systems,” Mat. Zametki 58(3), 394–410 (1995) [Math. Notes 58, 948–959 (1995)]. · Zbl 0857.11037
[12] A. Zygmund, Trigonometric Series (Cambridge Univ. Press, Cambridge, 1959; Mir, Moscow, 1965), Vol. 2.
[13] L. Kuipers and H. Niederreiter, Uniform Distribution of Sequences (Wiley, New York, 1974; Nauka, Moscow, 1985). · Zbl 0281.10001
[14] K. Schmidt, Cocycles on Ergodic Transformation Groups (Macmillan, Delhi, 1977), Macmillan Lect. Math. 1. · Zbl 0421.28017
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.